Massoud Pourmahdian ; Mahdi Ali-Akbari - Computational Models of Certain Hyperspaces of Quasi-metric Spaces

lmcs:886 - Logical Methods in Computer Science, October 26, 2011, Volume 7, Issue 4 -
Computational Models of Certain Hyperspaces of Quasi-metric Spaces

Authors: Massoud Pourmahdian ; Mahdi Ali-Akbari

In this paper, for a given sequentially Yoneda-complete T_1 quasi-metric space (X,d), the domain theoretic models of the hyperspace K_0(X) of nonempty compact subsets of (X,d) are studied. To this end, the $\omega$-Plotkin domain of the space of formal balls BX, denoted by CBX is considered. This domain is given as the chain completion of the set of all finite subsets of BX with respect to the Egli-Milner relation. Further, a map $\phi:K_0(X)\rightarrow CBX$ is established and proved that it is an embedding whenever K_0(X) is equipped with the Vietoris topology and respectively CBX with the Scott topology. Moreover, if any compact subset of (X,d) is d^{-1}-precompact, \phi is an embedding with respect to the topology of Hausdorff quasi-metric H_d on K_0(X). Therefore, it is concluded that (CBX,\sqsubseteq,\phi) is an $\omega$-computational model for the hyperspace K_0(X) endowed with the Vietoris and respectively the Hausdorff topology. Next, an algebraic sequentially Yoneda-complete quasi-metric D on CBX$ is introduced in such a way that the specialization order $\sqsubseteq_D$ is equivalent to the usual partial order of CBX and, furthermore, $\phi:({\cal K}_0(X),H_d)\rightarrow({\bf C}{\bf B}X,D)$ is an isometry. This shows that (CBX,\sqsubseteq,\phi,D) is a quantitative $\omega$-computational model for (K_(X),H_d).

Volume: Volume 7, Issue 4
Published on: October 26, 2011
Accepted on: June 25, 2015
Submitted on: October 16, 2010
Keywords: Computer Science - Logic in Computer Science,F.1.1


Consultation statistics

This page has been seen 1669 times.
This article's PDF has been downloaded 291 times.